EconPapers    
Economics at your fingertips  
 

Theoretical Analysis and Semianalytical Solutions for a Turbulent Buoyant Hydrogen‐Air Jet

M. F. El-Amin, Shuyu Sun and Amgad Salama

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Semianalytical solutions are developed for turbulent hydrogen‐air plume. We derived analytical expressions for plume centerline variables (radius, velocity, and density deficit) in terms of a single universal function, called plume function. By combining the obtained analytical expressions of centerline variables with empirical Gaussian expressions of the mean variables, we obtain semianalytical expressions for mean quantities of hydrogen‐air plume (velocity, density deficit, and mass fraction).

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/710172

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:710172

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:710172